# SDR WX0A201309260007

- Difficulty date: September 13, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 989803139301
- Condition: Discharged
- Location: Defibulator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DEFIBULATOR BATTERY LOW.  R & R THE FWD DEFRIBRILLATOR BATTERY, REF AMM 25-60-01.
